# SDR DALA2024120611512

- Difficulty date: December 6, 2024
- Submitted: December 7, 2024
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 38,894 hours, 4,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3326, FWD CARGO COMPARTMENT LH O/B ROLLER TRACK ASSY. FR 32 CORROSION. CORRECTIVE ACTION: FWD CARGO COMPARTMENT LH O/B ROLLER TRACK ASSY. AT FR 32 REWORK CARRIED OUT AS PER A330 SRM 57-27-11-911-001. ROLLER TRACK ASSY. REMOVED AND INSTALLED AS PER A330 AMM 25-51-21. (LP 0695677)
